Aa
A
A
Close
Avatar universal
withdrawl from lortab
been on lortab since feb, increasing dosage, went to dr to get more, he pulled up some form that showed I had taken 240 in short period of time, refused to prescribe, my body actually went into panic mode.  heart rcing, short of breath, went to hosp, everything with heart lungs fine,  ive had nothingsince sunday, except Xanax they put me on to control anxiety attacks.  my husband sdays its just withdrawls, are anxiety and panic attacks part of it, how long before I feel like myself again.  I was even going to check into psych ward, husband says no, they'll just keep you drugged up
Cancel
16 Answers
Page 1 of 1
1827057 tn?1397523877
Hey    Yes you are in withdrawal  and it can cause a lot of anxiety. You should start feeling better in the nest few days. The worst of it is about a week or so.  Be careful not to get hooked on that zanax. It happens to so many here.  Just hang in there and keep posting and let us know how you are doing. How many were you taking per day ?  This is all for the best because it only gets worse and takes more and more opiates and then you are really in hell at that point. Glad you posted . There are also lots of supplements you could take that would minimize the withdrawal. Go to the bottom right of this page and look up the Thomas recipe.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3197167 tn?1348972206
Sorry this happened to you the way it did at the dr's office.  So are you saying you took more than prescribed and ran out early?

Lortabs (hydrocodone) was the opiate pain med I became addicted to, too.
I also had a panic stricken experience and ended up at the hospital in the ER.  They did ZERO for me, gave me one low dose of Ativan and sent me home.  It will get better day by day, hour by hour....just hang on and do some reading if you feel up to it.

Yes, the panic attacks and anxiety are part of it.  If Sunday was your last day to take any, that would make you on Day 4 of withdrawals.  You are in the "thick" of it.  I know you feel like a "nut case" cause I did, too.  But if you have no other health issues like heart issues or diabetes or high blood pressure.....you'll be ok.  I know you feel like you are gonna die...but you won't.  I don't know how many mg. you were taking per day, but if you've only been taking it since Feb., you should get thru the worst of the physical part in 7-10 days.  Actually, some people say days 3-5 are their worse.

Please read lots and lots of posts here on this forum.  You will find that you certainly aren't alone.  Plus, at the bottom of the page, you can read some of the Health Pages.....to assist you in getting thru this better.  (the Thomas Recipe is good and also the Amino Acid Protocol)

Glad you posted....and be careful with the Xanex....it is highly addictive, too
and if you weren't on a benzo before this w/drawal experience, try not to use it for over about 14 days (if that).  

Be sure to post any more questions you have....there are A LOT of us that have been thru the exact same thing you are going thru.  Sounds like you have a wise hubby.  That's a good thing!  Rootin for you!
Blessings to you~
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2122807 tn?1340808753
hey Friend,
You sound a lot like me. I was totally unaware of what WD was, then I found out.
Are you going to quit for good, or try other means to get refills? If you don't quit for good, get used to this feeling, it will happen everytime you run out, or you could spend all your family's money getting it on the street, or you could steal it. You could go on like that for years, and waste your entire life.
jump off now while it will still be easier.
he anxiety is the worst part of it in my opinion, but hang in there, it DOES go away. You can do this, for good!
Post here and we wil be with you and guide you. yes, be careful with that Xanax, I used to take 1/4 of a .25 mg when I felt it bad and it helped, you only need a tiny bit, be careful.
drink Ensure when you can't eat. I drank it in place of every meal at first. Be prepared for sweats and all that mental stuff. hang in there, you can do this. better to do it now and be done with it.

hugs,
Lily
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank you for you support, I was taking 40 to 80 mg a day
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank you for support, I went to gnc and bought total body cleanse hoping it will help
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
quit for good!!! thank you for info on ensure, and it does help to know im not alone in this
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1827057 tn?1397523877
40-80 mg per day since Feb. is not a super big habit and amount of use so that will work in your favor. Just hang in there and take it day by day and you will definitely be feeling better soon.  Glad You're here
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1970885 tn?1435864028
Do you still have access to meds? And does your husband understand that you are an addict or at least very dependent on the meds? You can't just decide to stop.  Without a recovery plan you will relapse the second you can get your hands on a pill.
K
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
5347058 tn?1381192026
I just wanted to offer you a little support. Anxiety is a HUGE part of the withdrawl process. Everyone is different, but the first week is usually the worst. It can linger on a little after that. Be very careful with the xanax! Benzo wds will make opiate wds seem like a walk in the park. They can be very dangerous too. Try to just go with the flow of the wds. Don't fixate, or stress about what symptoms you may or may not have. Try to detach yourself from the symptoms. They are temporary and will pass. Listen to music,watch a silly TV show, or funny movie, go for a walk, take a nice long relaxing bath. Keep as busy as you can. It helps to distract you from you your symptoms and it makes the time go by faster. You can do this! Stay on this site for support, and if you have any questions. Good luck to you!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank you, yes im worried about the Xanax.  as soon as I wake up, I start getting anxios nervous about if im going to continue panic attacks.  I start counseling this morning for anxiety and tonight starting recovery group
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank you for reply, no access, husband understands
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have to admit right now I think its more mental, causing the anxiety, as as son as I wake up im nervous.  forced myself to go out with daughter last night, as son as my mind was off of it I was fine
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4522800 tn?1470329434
Hi Yes if you are detoxing from your meds then Anxiety is normal. It does seem to be the worst in the Morning and in the Evening for some reason.Just be careful with the Benzo. I c/t from 3 meds at once and one of them being a Benzo.I know it is hard to take it had it comes but we need to re-direct ourselves from our thinking. You will get better. Some bounce back quicker then others. Just try to ride the wave. OK
Bless
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
thank you and God bless
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Glad to hear you understand it is the drugs and addiction.  Keep pushing through and never EVER look back.  Stay drug free and life is beautiful.  I will send you a message with some guidance.

Don't look back!

H.F.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
FYI: Imodium helps; with the withdrawals & the diarrhea that usually comes with detox. Someone on here told me @ it. Apparently, Imodium has a small amount of opiate in it that binds to your receptor cells in your stomach. That's why opiates get you constipated. Anyway, in the first few days, I took @ 4 to 6 & it really helped the W/D stage. That might be more than you can handle, but you could try 2 or 3, maybe. It helped me & I think it's on the Thomas Recipe. Good Luck!..P.S. Generic or name brand, doesn't matter.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA